Local times of fractional Brownian sheet

Xiao, Yimin and Zhang, Tusheng (2002) Local times of fractional Brownian sheet. Probability Theory and Related Fields, 124 (2). pp. 204-226. ISSN 1432-2064

[img] PDF
Local_Times.pdf
Restricted to Repository staff only

Download (181kB)
Official URL: http://www.springerlink.com/content/94lvtpgn0jxv/?...

Abstract

Let B0H = {B0H(t), t Î \mathbb R+N } be a real-valued fractional Brownian sheet. Consider the (N, d) Gaussian random field BH defined by BH(t) = (BH1(t), ¼, BHd(t)) (t Î \mathbb R+N), where BH1, ¼, BHd are independent copies of B0H. In this paper, the existence and joint continuity of the local times of BH are established.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
Depositing User: Ms Lucy van Russelt
Date Deposited: 16 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/527

Actions (login required)

View Item View Item